Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representing abstract measures by Loeb measures: a generalization of the standard part map


Author: J. M. Aldaz
Journal: Proc. Amer. Math. Soc. 123 (1995), 2799-2808
MSC: Primary 28E05; Secondary 03H05, 28A12
DOI: https://doi.org/10.1090/S0002-9939-1995-1260159-1
MathSciNet review: 1260159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Loeb measures have been utilized to represent Radon and $ \tau $-smooth measures on topological spaces via the standard part map. The purpose of this paper is to show how to extend these results to a nontopological setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28E05, 03H05, 28A12

Retrieve articles in all journals with MSC: 28E05, 03H05, 28A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1260159-1
Keywords: Loeb measures, standard part map
Article copyright: © Copyright 1995 American Mathematical Society